Hi, I haven't started to take my meds yet. I have been reading alot on the side effects using topamax and experiencing hair loss. I would love for people to be honest about what i CAN expect and when can I expect it. I noticed many people having lots of hair loss, at the same time lot's of you have not commented on whether or not you have noticed hair loss and at what point did you notice this. 2 weeks in or 2 months in? Has anyone noticed that you stopped losing hair after months, weeks, years being on this medication? Will the hair grow back at any point? doctor's won't answer this question because they say it's not a side effect. Clearly if this has happened to so many people there must be a connection. how soon and at what strength did you start to notice hair loss. Please i am desperate to find answers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.